UK-Muscle.co.uk Forum banner
1 - 7 of 7 Posts

·
gross gorrilla body...
Joined
·
1,880 Posts
Discussion Starter · #1 ·
i dont use oral steroids very often but decided to run some winstrol, i have a UGL's 25mg tabs and sciroxx 10mg tabs, wanted to take 2 of each a day so would be running 70mg a day. few days after starting i got a very sore throat and ended up getting oral thrush. took 10 days to clear, i started taking them again and on second day could feel my throat getting sore and neck swelling, same symptoms. my doctor says its oral steroids in general that can cause it. is it a cae of being me i cant use them or is it possibility one of the barnds batches are contaminated somewhow?

anyone else ever had this?
 

·
Pisti kang yawa'a ka
Joined
·
1,911 Posts
Something similar has happened to me when I started my current cycle about 20 weeks ago. The night of my first jab of 250mg Testoviron depot, I woke up with a swelled throat, could hardly breath. Breathing normally made a snoring sound. The swelling did go down, but my throat has stayed swelled for the entire cycle. Every once in a while it will swell up again, and is a nightmare if it happens when I'm deadlifting/squatting and fighting for breath after a set.

I've gone through half the cycle with deca, other half so far with tren, the only one that hasn't changed yet is the test depot. Few more weeks left of the stuff then I'll be cruising on sust. Hoping the swelling will go then.

So it's not just oral steroids.
 

·
Banned
Joined
·
14,412 Posts
Candida is present in the mouth of over 50% of the population and certain things/meds can trigger an infection, one of those things thats quite common in triggering the yeast infection is oral steroids or meter prescribed steroid inhalers.

It has nothing to do with contaminated brands.
 

·
gross gorrilla body...
Joined
·
1,880 Posts
Discussion Starter · #4 ·
mars1960 said:
Candida is present in the mouth of over 50% of the population and certain things/meds can trigger an infection, one of those things thats quite common in triggering the yeast infection is oral steroids or meter prescribed steroid inhalers.

It has nothing to do with contaminated brands.
thanks mate, i did use winstrol about a year ago and was fine thats why wasnt sure, i guess ill get rid and use something else..
 

·
Banned
Joined
·
14,412 Posts
ruaidhri said:
Why is this???

Studied microbiology as part of my course and can't think why oral steroids would cause pseudomembraneous candidiasis (thrush)
Then you will understand that Candida doesn't become a problem until there's a change in the chemistry of the oral cavity that favours candida over the other micro-organisms that are present, check any medical website on candida/oral thrush and one of the main agonists are prescribed oral steroids and metered steroid inhalers.
 

·
Banned
Joined
·
14,412 Posts
SiPhil said:
Mars, any idea why the test caused my problem?
It was most probably unrelated, and are you sure it was thrush? there are many things that can trigger oral thrush, antibiotics or medications that dry the mouth, even a diet thats very high in carbs can trigger it, but injecting test isn't one of them mate.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top